| Model Number |
3149 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
09/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient is experiencing ineffective therapy due to lead migration and high impedances.As a result, surgical intervention may take place at a later date to address the issue.
Additional Manufacturer Narrative
Correction: d10 - concomitant medical products and therapy dates: corrected scs ipg implant date.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Additional information indicates surgical intervention took place on (b)(6) 2024 wherein all the three leads were explanted and replaced to address the issue.